# SDR IPXA09155249

- Difficulty date: March 28, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960000007
- Part serial: FH1274
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RT INBOARD FLAP LOWER SURFACE HAS SEVERAL DENTS.  DAMAGE LOCATION BETWEEN RIB 9A THRU 10A AND RIB 14 THRU 15A.  REPAIRED PER EO A300-5750-32921-A.
